# SDR 2011FA0000706

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Aircraft: N2310Q
- Make and model: Beech 23
- Aircraft serial: M374
- Aircraft time: 2,978 hours
- Engine: Lyc O320*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON 1/2011 DURING A WALK AROUND PRIOR TO AN ANNUAL INSPECTION THE RT WING LE WAS FOUND LOOSE.  INSPECTION OF THIS AREA DISCLOSED THAT THE LE WAS MISINSTALLED.   THE  DISCREPANCY WAS CORRECTED.
